American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc. 143 (2015) 35-40.
Abstract, references, and article information   
View Article: PDF

[3] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc. 142 (2014) 4039-4051.
Abstract, references, and article information   
View Article: PDF

[4] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc. 142 (2014) 3787-3799.
Abstract, references, and article information   
View Article: PDF

[5] Ko-Ki Ito and Masahiko Yoshinaga. Semi-algebraic partition and basis of Borel-Moore homology of hyperplane arrangements. Proc. Amer. Math. Soc. 140 (2012) 2065-2074.
Abstract, references, and article information   
View Article: PDF

[6] Filip Cools and Marc Coppens. Singular hypersurfaces possessing infinitely many star points. Proc. Amer. Math. Soc. 139 (2011) 3413-3422. MR 2813373.
Abstract, references, and article information   
View Article: PDF

[7] Max Wakefield and Sergey Yuzvinsky. Derivations of an effective divisor on the complex projective line. Trans. Amer. Math. Soc. 359 (2007) 4389-4403. MR 2309190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yi Hu. A compactification of open varieties. Trans. Amer. Math. Soc. 355 (2003) 4737-4753. MR 1997581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Randell. Morse theory, Milnor fibers and minimality of hyperplane arrangements. Proc. Amer. Math. Soc. 130 (2002) 2737-2743. MR 1900880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1